# SDR UIEA200400016

- Difficulty date: February 13, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 65B41383
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG D-CHECK AT SIN ON NR 1 PYLON DIAGONAL BRACE ATTACH FITTING, HFEC INSPECTOIN FOUND CRACK IN HOLE LOCATION REF 'A'.  HOLE OVERSIZED TO .0405, BUT CRACK REMAINS.  THE DEFECT WAS COMPLETELY REMOVED BY OVERSIZING THE HOLE TO .434 INCHES PRIOR TO FURTHER OVERSIZING TO .4521-0 .4541 INCHES.  A SAME TYPE FASTENER WAS INSTALLED AT THE DISCREPANT LOCATION.  ALL OTHER FITTING REWORK AND REFINISH WAS ACCOMPLISHED IAW TERMINATING ACTION. (M)
